# SDR SWAA2024021945786

- Difficulty date: January 28, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY EXIT SURROUND HAS SEVERAL BRACKETS LOOSE<[01] RE-BONDED BRACKETS ON L/H AFT EMERGENCY EXIT SURROUND PER BOEING DWG 411A2810 AND BAC 5010 TYPE 89;[02] CURE TIME 24 HR. BONDED AT 1814 UTC 02/02/24;[03] UPDATED SUB TASK;[04] VERIFIED.
